MAUDE Adverse Event Report: ARTHREX, INC. 2.4 SINGLE LOADED SUTURETAPE S-TAK ASSY; NON-DEGRADABLE FIXATION FASTENER

ARTHREX, INC. 2.4 SINGLE LOADED SUTURETAPE S-TAK ASSY; NON-DEGRADABLE FIXATION FASTENER
Model Number 2.4 SINGLE LOADED SUTURETAPE S-TAK ASSY
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via email that (2) ar-1322bcst 2.4 single loaded suturetape s-tak assy anchor broke off at the tip during insertion when drilling into hard bone.The case was completed by putting in 3.0 anchors for drilling instead with no issues.This was discovered during an unspecified procedure on (b)(6) 2024, with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.Based on the image from the field, it was noted that the anchor broke during insertion.Consequently, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are misaligned insertion, and prying/leveraging the device during insertion.

Brand Name
2.4 SINGLE LOADED SUTURETAPE S-TAK ASSY
Common Device Name
NON-DEGRADABLE FIXATION FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18769253
Report Number1220246-2024-01094
Device Sequence Number20782324
Product Code MAI
UDI-Device Identifier00888867392069
UDI-Public00888867392069
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K140855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.4 SINGLE LOADED SUTURETAPE S-TAK ASSY
Device Catalogue NumberAR-1322BCST
Device Lot Number15090470
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown